MathSciNet Relay Station
MathSciNet bibliographic data
MR1182660 58F15 (58F11)
Krüger, Tyll; Troubetzkoy, Serge Markov partitions and shadowing for non-uniformly hyperbolic systems with singularities. Ergodic Theory Dynam. Systems 12 (1992), no. 3, 487–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement